English  |  正體中文  |  简体中文  |  Items with full text/Total items : 51756/86973 (60%)
Visitors : 8361379      Online Users : 111
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/20697

    Title: An Identity for the Skew-Normal Distribution
    Authors: Pal, Nabendu;Chang, Ching-hui;林志娟;Lin, Jyh-jiuan
    Contributors: 淡江大學統計學系
    Date: 2008-01-01
    Issue Date: 2009-11-30 12:56:55 (UTC+8)
    Publisher: Dixie W Publishing Corporation
    Relation: Journal of Applied Probability and Statistics 3(2), pp.305-309
    Appears in Collections:[統計學系暨研究所] 期刊論文

    Files in This Item:

    There are no files associated with this item.

    All items in 機構典藏 are protected by copyright, with all rights reserved.

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback